# SDR USAA2013072300002

- Difficulty date: July 22, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 41,106 hours, 16,935 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Proximity Switch
- Part number: DEH1141
- Condition: Shorted
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DURING OPS TEST OF EMERGENCY EXIT ESCAPE SLIDE LIGHT SWITCHES, FWD RT DOOR SWITCH SHOWED AN OPEN CIRCUIT BETWEEN PIN "M" & "S".  REPLACED PROXIMITY SWITCH IAW AMM 52-73-11-000-001-A & AMM 52-73-11-400-001-A.  VERIFIED CONTINUITY CHECK BETWEEN CONECTOR PIN "S" & "M" IS OK.  OPS TEST SWITCH OF THE EMERGENCY EXIT ESCAPE SLIDE LIGHTING IS OK IAW AMM 33-51-00-720-001-A.
